# SDR AALA20030901

- Difficulty date: August 21, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACT, RT HYDRAULIC PRESSURE LOW LIGHT CAME ON, GEAR DOOR OPEN LIGHT CAME ON AND HYDRAULIC QUANTITY DROPPED TO ZERO.  CREW DECLARED AN EMERGENCY AND RETURNED WITHOUT FURTHER INCIDENT.  REPLACED RUDDER SHUTOFF VALVE O-RING AND PLUG AND SERVICED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
